Subdivision of Super Geometric Mean Labeling for Quadrilateral Snake Graphs

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2015 by IJMTT Journal
Volume-24 Number-1
Year of Publication : 2015
Authors : S.S.Sandhya, E.Ebin Raja Merly, B.Shiny
  10.14445/22315373/IJMTT-V24P501

MLA

S.S.Sandhya, E.Ebin Raja Merly, B.Shiny"Subdivision of Super Geometric Mean Labeling for Quadrilateral Snake Graphs", International Journal of Mathematics Trends and Technology (IJMTT). V24(1):1-16 August 2015. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we prove that S[A(Qn)],S[D(Qn)], S[A(D(Qn))], Subdivision of triple Quadrilateral snake S[T(Qn)] and Subdivision of alternate triple Quadrilateral snake graph S[A(T(Qn))] are Super Geometric mean graphs.

References
[1] Gallian.J.A. “A Dynamic survey of graph labeling”. The electronic Journal of Combinatorics 2011, 18 #DS6.
[2] Harary.F., 1988, “Graph theory” Narosa publishing House, New Delhi.
[3] C. Jayasekaran, S.S.Sandhya and C. David Raj, “Some Results on Super Harmonic mean graphs”, International Journal of Mathematics Trends and Technology, Vol.6(3)(2014), 215-224.
[4] Somasundaram.S and Ponraj.R, 2003 “Mean labeling of graphs” National Academy of Science letters Vol.26, p.210-213.
[5] Somasundaram.S, Ponraj.R and S.S.Sandhya “Harmonic mean labeling of graphs”, Communicated to Journal of Combinatorial Mathematics and Combinatorial Computing.
[6] S.Somasundaram, R. Ponraj and P.Vidhyarani “Geometric mean labeling of graphs” Bulletin of Pure and Applied Sciences, 30E (2),(2011), p.153-160
[7] S.S.Sandhya, E.Ebin Raja Merly and B.Shiny “Super Geometric mean labeling on Double Quadrilateral snake graphs”. Asia Pacific Journal of Research, Vol:1, Issue XXI, Jan 2015, ISSN: 2320 – 5504, E-ISSN-2347-4793

Keywords
Graph, Geometric mean graph, Super Geometric mean graph, Quadrilateral snake, Double Quadrilateral snake and Triple Qadrilateral snake